MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TWIST MP-1 3.75 MM 1 0 MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TWIST MP-1 3.75 MM 1 0 MM; DENTAL IMPLANT
Model Number 1989
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Additional pma/510(k) number: k943604.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
Doctor reported that the implant body cannot be removed from the fixture mount.The implant was removed and another implant was placed.Tooth site #30.
 
Event or Problem Description
No additional event information at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.D9: device availability and return date was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation codes were added: 4109, 4110, 4111 and 3331.H6: investigation findings code was added: 213.H6: investigation conclusions code was added: 67.H10: narrative/data was updated.A impl twist mp-1 3.75 mm 1 0 mm (1989) was returned for investigation.Visual inspection of the as returned product identified implant with the transfer mount attached.No damage was identified.Functional testing was performed for the returned products identified that there is no malfunction as the components disengaged as intended.Pre-existing patient factors, x-ray, tooth location are not relevant to the reported event.The length of the device usage is unknown.Dhr review was completed for the subject lot number (2020100194).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2020100194) for similar event and no other complaint was identified.September post market trending was reviewed and there were no actionable events or corrective actions for the reported event or device.Based on the available information, device malfunction did not occur and the reported event was unconfirmed.

Brand Name
IMPL TWIST MP-1 3.75 MM 1 0 MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12181280
Report Number0002023141-2021-01835
Device Sequence Number10997067
Product Code DZE
UDI-Device Identifier00889024013124
UDI-Public(01)00889024013124(17)251009(10)2020100194
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013494
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/09/2025
Device Model Number1989
Device Catalogue Number1989
Device Lot Number2020100194
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2021
Supplement Date Received by Manufacturer11/22/2021
Initial Report FDA Received Date07/16/2021
Supplement Report FDA Received Date11/24/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown